Bulletin of the American Mathematical Society

The analytic theory of algebraic numbers

H. M. Stark

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 961-972.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12–02 12A50 12A70


Stark, H. M. The analytic theory of algebraic numbers. Bull. Amer. Math. Soc. 81 (1975), no. 6, 961--972. https://projecteuclid.org/euclid.bams/1183537391

Export citation


  • 1. H. Heilbronn, On real zeros of Dedekind ζ-functions, Canad. J. Math. 25 (1973), 870-873. MR 48 #6061.
  • 2. H. P. Mulholland, On the product of n complex homogeneous linear forms, J. London Math. Soc. 35 (1960), 241-250. MR 22 #4703.
  • 3. A. O. Odlyzko, Some analytic estimates of class numbers and discriminants, Invent. Math, (to appear).
  • 4. H. M. Stark, Some applications of analysis to number theory, Address to the M.A.A. (Las Vegas, 1972), Amer. Math. Monthly (to be submitted).
  • 5. H. M. Stark, Some effective cases of the Brauer-Siegel theorem, Invent. Math. 23 (1974), 135-152.
  • 6. H. M. Stark, Values of L-functions at s = l. II, Artin L-functions with rational characters, Advances in Math, (to appear).